Absolutely continuous invariant measures for expansive diffeomorphisms of the 2-torus

Search this Article

Author(s)

Abstract

The aim of this paper is to establish an equivalent criterion for certain expansive diffeomorphisms of the 2-torus to admit an invariant Borel probability measure that is absolutely continuous with respect to the Riemannian volume. Our result is closely related to the well known Liv\v{s}ic-Sinai theorem for Anosov diffeomorphisms.

Journal

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 37(3), 491-517, 2007-11

    Hiroshima University

Codes

  • NII Article ID (NAID)
    110006455964
  • NII NACSIS-CAT ID (NCID)
    AA00664323
  • Text Lang
    ENG
  • ISSN
    00182079
  • Data Source
    NII-ELS 
Page Top